# SDR ABXA9900442

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59148659
- Condition: Corroded
- Location: Bs 636
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BULGES IN LOWER PRESSURE PANEL WITH SHEARED RIVETS, AT STATION 636 BETWEEN LONGERONS 29 AND 30 RIGHT.  REPAIRED IAW DC9 SRM.
